|headache , gas , too much sleeping
Sep 12, 2012
I am on 14th day of PEP treatment only. Have side effects that i killing me i can not work and i can not study for my exams that i coming soon.the problem is i have a bad headace , gas , sleeping too much everyday, i can not even function normally. so my question to you what is the cause of this and how can i improve this feeling because my job is suffering big time and i can not even understand my study material at all.please help me because i can not function at all.FROM TV
| Response from Mr. Chambers
I wish I could help, but you are asking a medical question and I deal with benefits and workplace issues. You should talk to your physician about your effects of the treatment.
Good luck, Jacques
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Should I Get Tested After Sex With A Prostitute?
- Testing Negative After Sex With A Prostitute
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Cold Hands After Masturbation Worried I Have HIV
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Painful Red Spots After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.